# SDR SWIA200414140

- Difficulty date: October 5, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 24,937 hours, 32,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 13630.0 TO FS 15050.0 RIGHT INBOARD BUTT PLATE IS CORRODED ON UPPER AND LOWER SURFACES AND AROUND ANCHOR NUTS.  ITEM FOUND AT C-CHECK INSPECTION.  BUTT PLATE REPLACED IAW EMB 120 SRM 51-40-02.
